A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations

Liu, W.B. and Ma, H.P. and Tang, T. and Yan, N. (2004) A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1032-1061. ISSN 0036-1429. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 03 Oct 2008 09:17
Last Modified: 14 Jan 2010 14:31
Resource URI: http://kar.kent.ac.uk/id/eprint/8501 (The current URI for this page, for reference purposes)
  • Depositors only (login required):